# SDR FDEA201110214612

- Difficulty date: October 21, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 777
- Aircraft time: 21,651 hours, 11,652 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LEVEL OFF LT CABIN DOOR HAD FLASHING UNLOCKED LIGHT AND WARNING SOUND, ECAM SHOWED NO INDICATIONS OF UNLOCKED.  DOOR HANDLE PUSHED DOWN,  BACK TO NORMAL.   PERFORMED FWD DOOR LOCKING MECHANISM TEST IAW MM 52-10-20-05-02, TEST GOOD, NO HISTORY FOR 90  DAYS, DOOR OPERATES NORMAL, ACFT OK TO CONTINUE.  FINAL CLOSED.
